Aa
A
A
A
Close
Sexuality & Relationships Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Changes in Libido...Hormonal?

I am a newlywed in my late 20s who has been experiencing a slow decrease in libido over the last several months.  My husband and I are both completely perplexed as I have never had problems getting in the mood before.  I never felt pressure to orgasm every time we had/have sex and I don't now.  I would say that once every three or four times was fairly normal for me (as far as orgasms go), yet I always felt excited and aroused.

My face has been breaking out more than normal and I have put on a couple of pounds, although I am not under any unusual stress.  I have taken the same birth control pill (Yasmin) for about five years and for the most part, it seemed to keep my face clear and had no adverse effect on my libido.

I have been to counseling to address anxiety as a possible cause, but I have learned techniques to manage anxiety and stress and feel that this is not the cause of the problem...

Could my hormone levels just change?  Is it time to switch pills to something with more/less estrogen or with progesterone?  I am at a total loss for these unexpected and unfortunate symptoms and it is beginning to cause me to feel depressed.  

I'm too young to feel like I'm drying up.  Can you please offer some advice?
1 Responses
270259 tn?1189759436
Click Here!


Popular Resources
Dim the lights and break out the…eggs? These 10 foods will kick your sex drive into high gear.
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
The surprising benefits of getting busy
Pain, cramps and spotting — when should you call the doctor?
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.